# SDR TSAA0475030

- Difficulty date: February 20, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 577957
- Condition: Failed
- Location: Nr 1 Eng Fuel He
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 286 - LIH-HNL - PASSING 10,000 FEET ON CLIMB-OUT, THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  ALL OTHER ENGINE INSTRUMENTS IN GREEN.  RETARDED NR 1 ENGINE AND THE LIGHT WENT OUT.  REPLACED NR 1 ENGINE FUEL HEAT DUCT DUE TO CRACKED WELD.  LEAK CHECK OK, AIRCRAFT RETURNED TO SERVICE.  (M)
